We may earn a small commission on purchases made through our links.

Find any Amazon.com product's deals and best prices with our free Amazon deal finder and price tracker. Simply paste the product link (URL) or search by name in the box above. You'll get full product information, Deal Score, and all current deals. Shop smarter with the best Amazon deals finder in the USA.

x
Sorry, Something went wrong!
Amazon Basic Care

Amazon Basic Care Migraine Relief Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Pain Reliever/Pain Reliever Aid, 200 Count (Pack of 3)

✅ In stock
F
Grade
💤 Not a Deal
7/100
Current Price
Product prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on Amazon at the time of purchase will apply to the purchase of this product.
$34.92
Listed $11.99
Analysis Confidence 40%
⚠️ Price may have changed. Last updated 24+ hours ago — confirm on Amazon.
Check Deal at Amazon
Price verified Sep 6, 2026 3:48 AM · Prices & availability subject to change

Is This a Good Price on Amazon?

💤 Not a Deal
  • 💤Verdict: Not a Deal. Price is at or above historical norms. Best to wait for a sale.
  • 📉Better-priced windows have occurred before, though not frequently — today's price is reasonably competitive.
  • ➡️Pricing has held fairly steady, with no strong push in either direction.

How We Scored This Deal

Price Competitiveness 0/28
Recent Value 0/22
Market Standing 0/20
Deal Strength 3/20
Momentum 4/10

📝 Product Overview

🏪 Sold by Amazon.com
🚚 Shipping Free Shipping

Product Details

✓The information below is per-pack only
✓ACTIVE INGREDIENTS: Amazon Basic Care Migraine Relief contains acetaminophen 250 mg, aspirin 250 mg (NSAID), and caffeine 65 mg; compare to the active ingredients in Excedrin Migraine
✓MIGRAINE PAIN: The pain of migraine headaches can disrupt your lifestyle; Amazon Basic Care Migraine Relief caplets help to treat migraine pain so you can get back to doing what you enjoy
✓COATED CAPLETS treat migraine headache pain; caplets are capsule-shaped tablets
✓FOR ADULTS: Amazon Basic Care Migraine Relief caplets treat migraine headaches in adults; use a 2-caplet dose for migraine pain relief; under 18 years of age, ask a doctor
✓GLUTEN FREE: This migraine relief medicine is gluten free

⚙️ Specifications

Brand Name
Amazon Basic Care
Age Range Description
Adult
Target Audience
Unisex-Adults
Package Type Name
Bottle
Manufacturer
Amazon.com Services, LLC.
Best Sellers Rank
#353,651 in Health & Household (See Top 100 in Health & Household) #254 in Acetaminophen
ASIN
B0DH6W2RD8
Customer Reviews
4.8 4.8 out of 5 stars (10) var dpAcrHasRegisteredArcLinkClickAction; P.when('A', 'ready').execute(function(A) { if (dpAcrHasRegisteredArcLinkClickAction !== true) { dpAcrHasRegisteredArcLinkClickAction = true; A.declarative( 'acrLink-click-metrics', 'click', { "allowLinkDefault": true }, function (event) { if (window.ue) { ue.count("acrLinkClickCount", (ue.count("acrLinkClickCount") || 0) + 1); } } ); } }); P.when('A', 'cf').execute(function(A) { A.declarative('acrStarsLink-click-metrics', 'click', { "allowLinkDefault" : true }, function(event){ if(window.ue) { ue.count("acrStarsLinkWithPopoverClickCount", (ue.count("acrStarsLinkWithPopoverClickCount") || 0) + 1); } }); }); 4.8 out of 5 stars
Number of Items
3
Size
200 Count (Pack of 3)
Unit Count
600 Count
F
$34.92
Check Deal →